# SDR SWAA2022010447807

- Difficulty date: November 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 500C FWD SIDE STRINGER 25L FWD CARGO COMPARTMENT ; 2021-536647 / [01] INSTALLED NEW ANGLE AND FASTENERS LOCATED BS 500C FWD SIDE STRINGER 25L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143-A7505; [02] JOB COMPLETE  RII ITEM.
